MAUDE Adverse Event Report: WARD PHOTONICS ULTRASLIM; Fat reducing low level laser

WARD PHOTONICS ULTRASLIM; Fat reducing low level laser
Model Number 60001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Received a verbal report of a patient who had allegedly been burned during treatment the prior year.The healthcare provider mentioned the incident to an employee of manufacturer in context with another topic, and the incident was over one year old.No further information about whether the burn was ever confirmed by a health care professional or not.
 
Event or Problem Description
Received third person verbal report of a patient who allegedly was burned during treatment.

Brand Name
ULTRASLIM
Common Device Name
Fat reducing low level laser
Manufacturer (Section D)
WARD PHOTONICS
1980 n atlanatic ave.
ste 1008
cocoa beach FL 32931
Manufacturer Contact
daniel de pietro
1980 n atlantic ave.
ste. 1008
cocoa beach, FL 32931
MDR Report Key15847882
Report Number3010053203-2022-00001
Device Sequence Number5027303
Product Code OLI
UDI-Device Identifier00860925000307
UDI-Public00860925000307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60001
Device Catalogue Number60001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale